# SDR ABXA060237

- Difficulty date: April 6, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 73,144 hours, 18,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33206
- Condition: Damaged
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE MARK ON FUSELAGE EXTERIOR AT FS 430 BETWEEN LONGERON 11 AND 12 RIGHT.  REPAIRED IAW B767 SRM 53-00-01.
